Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 172, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 19, 2011, 6:47 PM EDT for Centre County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 6:47 PM EDT (22:47 UTC)
- Expired
- Jul 19, 2011, 7:15 PM EDT
- In force
- 28 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Centre County, PA
The radar
The State College radar (KCCX), 16 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
116 WUUS51 KCTP 192247 SVRCTP PAC027-192315- /O.NEW.KCTP.SV.W.0172.110719T2247Z-110719T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 647 PM EDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 715 PM EDT * AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR SNOW SHOE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILESBURG AROUND 710 PM EDT... BELLEFONTE AND PLEASANT GAP AROUND 715 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 148 AND 159...I-99 BETWEEN MILE MARKERS 67 AND 85. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220... ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM LARGE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4079 7770 4080 7799 4111 7790 4111 7778 TIME...MOT...LOC 2247Z 000DEG 18KT 4106 7785 $$ FORECASTER: DEVOIR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:01 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 4:01 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 401 PM EDT TUE JUL 19 2011 .SYNOPSIS... A WEAK BOUNDARY JUST TO OUR SOUTH WILL SERVE AS A FOCUS FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. OTHERWISE...THE MAIN WEATHER STORY OVER THE NEXT FEW DAYS WILL BE AN EXPANSIVE RIDGE OF HIGH PRESSURE OVER THE CENTRAL PLAINS AND THE ASSOCIATED HEAT...WHICH IS EXPECTED TO SPREAD EASTWARD INTO THE MID-ATLANTIC REGION LATER THIS WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... CONVECTION ALREADY BEGUN WITH TALLER SHOWERS AND PERHAPS THUNDER OVER THE SC MTS AT 1630Z. SOUNDINGS FROM LAPS AND RUC BOTH HAVE FZL AROUND 14KFT. WITH WEAK TO MOD SHEAR BUT SFC-BASED AND MUCAPES 200 OR BETTER...EXPECT THE CELLS TO BE PULSERS WITH ONLY ISOLD WIND DAMAGE IF ANY. SLIGHT RISK CONTINUES. POPS WILL REMAIN TIED MORE TO AREAL COVERAGE VS PROBABILITY - AND RUN BTWN 30 AND 50S. THE DIURNAL NATURE OF THE CONVECTION WILL HELP THE STORMS WEAKEN AND BECOME EVEN MORE ISOLATED THIS EVENING. CONVECTION COULD EXTENDED INTO THE EVENING AND EARLY NIGHT TIME...ESP OVER THE SOUTHERN AND EASTERN COS. HIGH SFC MOISTURE ENHANCED BY ANY RESIDUAL MOISTURE FROM RAINFALL SHOULD ALLOW FOR PATCHY FOG AGAIN LATE TONIGHT. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... THE MAIN STORY THIS PERIOD WILL BE THE MASSIVE MID-LVL ANTICYCLONE AND ASSOCIATED HEAT WAVE BUILDING EASTWARD INTO THE MID ATLANTIC REGION FROM THE CENTRAL PLAINS STATES. ENSEMBLE-BASED HEAT THREATS PAGE IS CLEARLY POINTING TOWARD A POTENTIAL HIGH IMPACT HEAT EVENT WITH STRONG POSITIVE ANOMALIES NOTED IN ALL OF THE KEY FORECAST FIELDS. THE COMBINATION OF NEAR RECORD TO RECORD HIGHS AND HIGH DEWPOINTS IN THE UPPER 60S AND LOWER 70S WILL LIKELY PRODUCE HEAT INDEX /HX/ VALUES AROUND 100 DEGREES IN MANY LOCATIONS...WITH SOME AREAS IN THE MIDDLE TO LOWER SUSQUEHANNA VALLEY LIKELY REACHING EXCESSIVE HEAT WARNING CRITERIA WITH HX VALUES EXCEEDING 104F BOTH THU AND FRI. POSTED AN EXCESSIVE HEAT WATCH FOR THU A BIT EARLIER THAN NORMALLY WOULD DUE TO HIGH CONFIDENCE OF EVENT...AND THIS WILL LIKELY TRANSITION TO AN EXCESSIVE HEAT WARNING SOMETIME TOMORROW...AND WILL HAVE TO CONSIDER A HEAT ADVISORY FOR SIG PORTION OF SOUTH AND CENTRAL MTNS TOO. FRI WILL SEE A REPEAT OF THE HEAT...BUT NO HEADLINES AT THIS TIME OUTSIDE OF MENTION IN HWO AND ZFP. PEAK HEAT DAYS WILL BE THU INTO FRI...BUT IT WILL REMAIN ALMOST AS HOT ON SAT. OVERNIGHT TEMPS LATE THIS WEEK WILL ALSO BE VERY MILD AND MUGGY...AS THE HARRISBURG AREA MAY NOT DROP BELOW 80F THU NIGHT. STILL CANT RULE OUT AN ISOLD DIURNAL TSTM DURING THIS TIME...BUT BY IN LARGE THE REGION SHOULD REMAIN MAINLY DRY BENEATH LARGE SCALE SUBSIDENCE ASSOC WITH 590+DM RIDGE. A WEAK FRONTAL BOUNDARY WILL TRY TO SLIP THROUGH THE REGION ON FRIDAY...BUT KEPT POPS MAINLY IN THE SCHC CATG. && .LONG TERM /SATURDAY THROUGH TUESDAY/... HEAT WAVE IN PROGRESS AT THE START OF THE PERIOD WILL GRADUALLY BE SUPPRESSED THROUGH MONDAY...THEN MORE CONSIDERABLY BY EARLY NEXT WEEK AS THE RIDGE RETROGRADES WWD AND RE-ESTABLISHES ITSELF OVR THE PLAINS/ROCKIES. SAT-SUN WILL STILL BE QUITE WARM/HOT BEFORE A MORE PRONOUNCED FROPA DRIVES COOLER/DRIER AIR SEWD FM THE GRT LKS BY DY8+. MODEL DIFFS ARE EVIDENT IN THE DEPTH OF THE ERN TROUGH BY EARLY NEXT WEEK WITH THE GFS MORE BULLISH IN BRINGING THE COLD FNT FARTHER SWD THAN THE ECMWF. A CONSENSUS SOLN IS RECOMMENDED BY DY7-8+ WITH CONFIDENCE DECREASING AS MDL SPREAD GROWS WITH TIME. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... PATCHY MVFR VSBYS LINGERING ACROSS CENTRAL PA THIS AFTN IN HAZE. ADDITIONALLY...WIDELY SCT CONVECTION POPPING UP WITH THE HEATING OF THE DAY. ANY CONVECTION WILL DISSIPATE WITH THE SETTING OF THE SUN. PATCHY FOG WILL FORM TONIGHT...WITH THE MUGGY AIRMASS IN PLACE. POTENTIAL IS THERE FOR SEVERAL LOCATIONS TO DROP TO IFR VSBYS...AND POSSIBLY LOWER IN A FEW PLACES. ANY FOG WILL DIMINISH WEDNESDAY MORNING...BUT IT WILL REMAIN HAZY. SUNSHINE...HEAT AND HUMIDITY WILL DOMINATE OUR WEATHER WED-THU. CHC FOR MAINLY AFTN/EVE CONVECTION INCREASES BY FRIDAY...AND CONTINUES INTO THE UPCOMING WEEKEND. OUTLOOK... WED...PATCHY AM FOG...OTHERWISE GENERALLY VFR. THU...MAINLY VFR. FRI...MAINLY VFR...MVFR POSS LATE IN SCT SHRA/TSRA. SAT...MAINLY VFR...MVFR POSS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR PAZ036-056-057-059-063>066. && SYNOPSIS...CERU/STEINBUGL NEAR TERM...DANGELO SHORT TERM...DANGELO/STEINBUGL LONG TERM...RXR AVIATION...EVANEGO
Hazardous weather outlook, Jul 19, 3:45 PM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 PM EDT TUE JUL 19 2011 PAZ004>006-010>012-017-018-024-037-041-042-201945- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-TIOGA-NORTHERN LYCOMING-SULLIVAN- 345 PM EDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S THURSDAY AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-045-046-049>053-058-201945- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- SCHUYLKILL- 345 PM EDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY EXCEED 100 DEGREES DURING THE AFTERNOON FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-059-201945- PERRY-DAUPHIN-LEBANON- 345 PM EDT TUE JUL 19 2011 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. HEAT INDEX VALUES WILL APPROACH 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. HEAT INDEX VALUES WILL LIKELY EXCEED 100 DEGREES DURING THE AFTERNOON FROM THURSDAY THROUGH SATURDAY. HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ARE POSSIBLE THURSDAY AND FRIDAY DURING THE PEAK OF THE HEAT WAVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033-201945- SOMERSET- 345 PM EDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S THURSDAY AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ034-035-201945- BEDFORD-FULTON- 345 PM EDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY EXCEED 100 DEGREES DURING THE AFTERNOON FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-063>066-201945- FRANKLIN-CUMBERLAND-ADAMS-YORK-LANCASTER- 345 PM EDT TUE JUL 19 2011 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. HEAT INDEX VALUES WILL APPROACH 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. HEAT INDEX VALUES WILL LIKELY EXCEED 100 DEGREES DURING THE AFTERNOON FROM THURSDAY THROUGH SATURDAY. HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ARE POSSIBLE THURSDAY AND FRIDAY DURING THE PEAK OF THE HEAT WAVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, Jul 19, 5:29 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
529 PM EDT TUE JUL 19 2011
PAZ042-046-051-053-192200-
COLUMBIA PA-MONTOUR PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
529 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING...NORTH
CENTRAL MONTOUR...SOUTH CENTRAL SULLIVAN AND WEST CENTRAL COLUMBIA
COUNTIES...
AT 523 PM EDT...A STRONG THUNDERSTORM WAS NEAR PICTURE ROCKS...MOVING
EAST AT 10 MPH.
LOCALIZED WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR PICTURE ROCKS AROUND 530 PM AND
LAIRDSVILLE AROUND 600 PM.
LAT...LON 4104 7650 4113 7674 4117 7674 4117 7683
4120 7693 4136 7686 4135 7674 4131 7660
4137 7669 4138 7648
FORECASTER: KFSpecial weather statement, Jul 19, 5:40 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
540 PM EDT TUE JUL 19 2011
PAZ056-057-192215-
DAUPHIN PA-PERRY PA-
540 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PERRY AND NORTHERN
DAUPHIN COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIVERPOOL...MOVING
SOUTH AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MILLERSBURG AROUND 545 PM...HALIFAX AROUND
600 PM AND DAUPHIN AROUND 615 PM.
LAT...LON 4033 7692 4031 7697 4060 7707 4061 7700
4063 7697 4063 7695 4060 7692 4061 7687
4063 7687 4063 7683 4034 7664 4029 7692
FORECASTER: KFSpecial weather statement, Jul 19, 6:06 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT TUE JUL 19 2011
PAZ042-046-053-192230-
COLUMBIA PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
606 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING...
NORTHWESTERN COLUMBIA AND SOUTH CENTRAL SULLIVAN COUNTIES...
AT 600 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAIRDSVILLE...MOVING
EAST AT 15 MPH.
LOCALIZED WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MILLVILLE AROUND 620 PM AND BENTON
AROUND 630 PM.
LAT...LON 4103 7653 4113 7663 4115 7664 4115 7666
4128 7679 4135 7674 4131 7662 4131 7660
4138 7670 4143 7666 4127 7630 4125 7631
FORECASTER: KFLocal storm report, Jul 19, 6:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 NE PICTURE ROCKS 41.30N 76.68W
07/19/2011 M1.75 INCH LYCOMING PA TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL ON ROUTE 220
&&
EVENT NUMBER CTP1100308
MACHSpecial weather statement, Jul 19, 6:31 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 PM EDT TUE JUL 19 2011
PAZ042-046-053-192300-
COLUMBIA PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
631 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING...NORTHERN
COLUMBIA AND SOUTH CENTRAL SULLIVAN COUNTIES...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIGGERTOWN...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR FAIRMOUNT SPGS AROUND 645 PM.
LAT...LON 4106 7635 4131 7668 4133 7666 4131 7660
4134 7664 4141 7652 4134 7629 4131 7631
4121 7632 4114 7628
FORECASTER: KFSpecial weather statement, Jul 19, 6:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT TUE JUL 19 2011
PAZ018-019-192300-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
634 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CENTRE COUNTY...
AT 629 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHEAST OF SNOW
SHOE...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MILESBURG AROUND 700 PM.
LAT...LON 4118 7789 4118 7780 4115 7779 4113 7777
4111 7774 4111 7770 4094 7763 4089 7792
4117 7797 4119 7790
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:35 PM EDT | Excessive Heat Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 12 more | 22 hr |
| Jul 19, 4:20 PM EDT | Special Weather Statement | CTP | Clinton | 40 min |
| Jul 19, 4:42 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 33 min |
| Jul 19, 5:29 PM EDT | Special Weather Statement | CTP | Montour | 31 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | CTP | Dauphin | 35 min |
| Jul 19, 6:06 PM EDT | Special Weather Statement | CTP | Sullivan | 24 min |
| Jul 19, 6:31 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jul 19, 6:34 PM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Jul 19, 7:42 PM EDT | Special Weather Statement | CTP | Lancaster | 18 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.